# SDR DL72W991001

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- Engine: Pwa JT8D15
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Part time: 56,728 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DEPARTING DFW AFT CARGO DOOR CAME OPEN DURING ROTATION AT T/O.  NUMBER 3 ENGINE PRECAUTIONARY SHUT DOWN IN FLIGHT DUE TO MULTIPLE COMPRESSOR STALLS.  ONE FAN BLADE NICKED AND MINOR DAMAGE TO ACCOUSTICAL PANEL.
